Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 16, 2014Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 16, 2014, 8:50 PM EDT for Berks County, Pennsylvania. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2014, 8:50 PM EDT (00:50 UTC)
Expired
Jun 16, 2014, 10:15 PM EDT
In force
85 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 152 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WWUS81 KPHI 170050
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT MON JUN 16 2014

PAZ060-170215-
BERKS PA-
850 PM EDT MON JUN 16 2014

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 843 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELYSBURG...MOVING 
SOUTHEAST AT 30 MPH. THE STORM WILL MOVE ACROSS NORTHERN AND WESTERN 
BERKS COUNTY AFTER 930 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM. A FEW WIND GUSTS UP TO 40 
MPH ARE ALSO POSSIBLE. GO INDOORS IF THREATENING WEATHER APPROACHES. 

THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 950 PM...HAMBURG AROUND
1000 PM...LENHARTSVILLE AROUND 1010 PM AND KUTZTOWN AROUND 1020 PM.

LAT...LON 4052 7634 4052 7626 4059 7605 4058 7603
      4065 7599 4068 7589 4045 7553 4026 7568
      4014 7588 4036 7621 4038 7625 4049 7644

$$

FORECASTER:PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 16, 7:22 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 16, 7:22 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT MON JUN 16 2014

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO SLIDE TO OUR SOUTH AND EAST THROUGH
THIS AFTERNOON, THEN MOVE OFF THE SOUTHEAST COAST TUESDAY. A WEAK
TROUGH OF LOW PRESSURE WILL MOVE INTO OUR REGION TONIGHT INTO
TUESDAY. A COLD FRONT WILL DROP DOWN FROM THE GREAT LAKES
WEDNESDAY, REACHING OUR REGION THURSDAY. THIS FRONT WILL PUSH JUST
SOUTH OF THE REGION BY THE END OF THE WEEK, BEFORE LIFTING NORTH
AS A WARM FRONT FOR THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
NO BIG CHANGES WITH THIS UPDATE. ADJUSTMENTS MAINLY FOR SMOOTHING
PRESENT TEMPS AND HIGHER DEW POINTS EAST OF THE SEA BREEZE FRONT.
LAST COUPLE OF HRRR/COSPA RUNS ARE WEAKENING THE FIRST WAVE OF
CONVECTION (HRRR TOO HOT WITH THAT), BUT KEEP THE CHANCES FOR
ONGOING CONVECTION IN WESTERN PA TO MAKE IT INTO OUR CWA LATER, SO
NO BIG CHANGES TO POPS.

A FLATTENING UPPER-LEVEL RIDGE IS ESTABLISHED ACROSS THE
SOUTHEASTERN STATES AND THE MID ATLANTIC. THIS HAS ALLOWED HIGH
PRESSURE AT THE SURFACE TO SHIFT TO OUR SOUTH AND EAST. WHILE A
RETURN FLOW IS SETTING UP AT LEAST IN THE LOWER LEVELS, IT IS
RATHER LIGHT SO FAR AND WITH AMPLE SURFACE HEATING A SEA BREEZE IS
STEADILY MARCHING INLAND ACROSS NEW JERSEY THIS AFTERNOON. THIS IS
ALLOWING COOLER TEMPERATURES CLOSER TO THE COAST. A BAY BREEZE IS
ALSO EVIDENT IN DELAWARE.

A WEAK WAA AND ALSO MOISTURE ADVECTION REGIME IS FORECAST TO
CONTINUE THROUGH TONIGHT. THIS IS DUE TO A WARM FRONT LIFTING TO OUR
NORTH, HOWEVER THE STRONGER PUSH OF THETA-E ADVECTION OCCURS TOWARD
EVENING AS A WEAKENING FRONT APPROACHES /A LEE SIDE TROUGH PRESENT/.
THE DEW POINTS HAVE GENERALLY HELD STEADY THIS AFTERNOON AS NOT MUCH
MOISTURE ADVECTION NEAR THE SURFACE HAS TAKEN PLACE YET, HOWEVER
THAT IS EXPECTED TO CHANGE TONIGHT AS IT WILL START TO FEEL MUGGY
ACROSS MUCH OF THE CWA. THE PRESENCE OF A SURFACE TROUGH, INCOMING
WEAKENING FRONT AND A SHORT WAVE ROLLING EASTWARD ALONG THE NORTHERN
EDGE OF THE RIDGE WILL ALLOW FOR SOME CONVECTION.

THE MODEL GUIDANCE OVERALL HAS CONVECTION CURRENTLY WELL TO OUR WEST
ARRIVING INTO OUR FAR WESTERN ZONES LATE THIS AFTERNOON AND
ESPECIALLY THIS EVENING. FARTHER EAST, IT WILL BE A RACE BETWEEN THE
SHORT WAVE INFLUENCE AND DIMINISHING INSTABILITY /AT LEAST SURFACE
BASED/ AS THE SEA BREEZE IS MOVING FARTHER INLAND. WE WILL CONTINUE
TO INDICATE SLIGHT CHC TO LOW CHC POPS SHIFTING EASTWARD LATE THIS
AFTERNOON AND ESPECIALLY THIS EVENING TO ALLOW FOR THE POTENTIAL FOR
ISOLATED/SCATTERED CONVECTION. THE FORECAST SOUNDINGS ARE INITIALLY
RATHER DRY, THEREFORE PERHAPS LOCALLY GUSTY WINDS IF A STRONGER CELL
MAKES IT THIS FAR EAST PRIOR TO THE BOUNDARY LAYER
COOLING/STABILIZING.

OTHERWISE, SOME INCREASE IN CLOUDS. THE INFLUX OF DEEPER MOISTURE
INCLUDING THE INCREASE IN THE SURFACE DEW POINTS TONIGHT COMBINED
WITH LIGHT WINDS SHOULD LEAD TO PATCHY FOG. AS FOR LOW TEMPERATURES,
WE USED AN EVEN BLEND OF THE NAM/GFS MOS OVERALL.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AN UPPER-LEVEL RIDGE WILL REMAIN ANCHORED TO OUR SOUTHWEST
TUESDAY. AS A RESULT, SURFACE HIGH PRESSURE WILL CONTINUE TO
SETTLE OFF THE COAST OF THE SOUTHEAST STATES. IN ADDITION, A
WEAKENING SURFACE FRONT SHOULD BE NEARBY IN THE MORNING. WHILE THE
SURFACE FLOW OVERALL ACROSS OUR AREA WILL BE FROM THE SOUTHWEST,
ALOFT THE FLOW IS MORE WESTERLY. THIS WILL MAINTAIN WAA THROUGH
THE DAY WITH 850 MB TEMPERATURES NEARING +19C AND 925 MB
TEMPERATURES RISING TO ABOUT +23C. THIS SHOULD TRANSLATE TO
SEVERAL AREAS ESPECIALLY WITHIN THE URBAN INTERSTATE 95 CORRIDOR
REACHING 90 DEGREES. THERE MAY BE SOME CONVECTIVE CLOUD DEBRIS
MOVING ACROSS PORTIONS OF OUR AREA, ESPECIALLY IF AN MCS OCCURS
NEAR THE EASTERN GREAT LAKES. IF THIS WERE TO OCCUR, THEN SURFACE
HEATING COULD BE IMPACTED SOME.

IN CONJUNCTION WITH A HOTTER AIRMASS, THE DEW POINTS ARE FORECAST TO
BE INTO THE HUMID RANGE. AN EXAMINATION OF THE FORECAST SOUNDINGS
SHOWS THE POTENTIAL FOR THE DEW POINTS TO DROP SOME DURING PEAK
HEATING. THERE IS NOT A LOT OF FLOW UP TO ABOUT 5000 FEET, HOWEVER
STRONG HEATING MAY ALLOW SOME DROP OFF IN THE DEW POINTS DURING THE
AFTERNOON. AS A RESULT, IT WILL BE HOT AND HUMID HOWEVER WE ARE
ANTICIPATING THAT THE HEAT INDICES IN THE PHILADELPHIA, WILMINGTON
AND TRENTON METRO AREAS TO BE SEVERAL DEGREES SHORT OF HEAT ADVISORY
CRITERIA /98F/. THEREFORE, NO HEAT RELATED HEADLINES WILL BE ISSUED
ATTM.

THERE IS ENOUGH INSTABILITY FORECAST TO DEVELOP TUESDAY TO SUPPORT
CONVECTION, HOWEVER THE FORECAST SOUNDINGS IN GENERAL INDICATE A CAP
IN PLACE. THIS MAY BE ENOUGH TO KEEP ANYTHING FROM DEVELOPING, PLUS
THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF FORCING OUTSIDE OF
TERRAIN INFLUENCES. THE FLOW IS FORECAST TO BE LIGHT ENOUGH,
THEREFORE A SEA BREEZE WILL PROBABLY DEVELOP ONCE AGAIN STARTING
AROUND MIDDAY. HIGH TEMPERATURES WERE A GFS/NAM MOS BLEND WITH SOME
LOCAL TWEAKS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AT THE START OF THE LONG TERM...00Z WED...AN UPPER LEVEL RIDGE
COVERS MUCH OF THE EASTERN US. HOWEVER A FAIRLY STRONG SHORTWAVE
TROF IS FORECAST TO MOVE OVER THE RIDGE THROUGH THE GRTLKS AND NEW
ENGLAND. MOST OF THE FORCING WITH THIS SYSTEM REMAINS N OF PA...
BUT WITH AMPLE MOISTURE AND SOME INSTBY IN PLACE IT IS
POSSIBLE THAT SOME TSTMS COULD AFFECT NERN PA OR NRN NJ OVERNIGHT.
THUS WE HAVE CHANCE POPS OVERNIGHT FOR AREAS MAINLY N AND E OF PHL.

ON WEDNESDAY...THERE WILL BE PLENTY OF MOISTURE STILL AROUND AND
FAIRLY STRONG INSTBY IS EXPECTED TO DEVELOP WITH DAYTIME HEATING.
THE COMBO OF HEAT AND HUMIDITY...WITH MAX T IN MID 90S FROM PHL SE
AND SFC DEWPTS APPROACHING 70F...RESULTING HEAT INDICES WILL BE
UPPER 90S WED AFTN. A HEAT ADVISORY WILL LIKELY BE NEEDED BUT ITS
TOO EARLY FOR ISSUANCE ATTM. ALSO...AFTN/EVE TSTMS ARE LIKELY WITH
ISOLD SVR AND/OR FF POSSIBLE.

A COLD FRONT IS FCST TO PUSH DOWN FROM THE N INTO NRN NJ LATE WED
NIGHT AND THEN CONTINUE SOUTH ON THU. THE FRONT IS EXPECTED TO
STALL A LITTLE SW OF CHES BAY AND REMAIN IN THAT AREA THROUGH FRI
AND SAT AND POSSIBLE SUN. A FAIRLY STRONG UPPER LOW DROPPING SWD
THRU ERN CANADA WILL HELP KEEP THE FRONTAL BOUNDARY SUPPRESSED
SWD. THE PRESENCE OF THE FRONT WILL INCREASE THE CHANCE FOR
DIURNAL SHRA/TSRA FOR AREAS S/W OF PHL ON FRIDAY...ALTHO MUCH OF
NJ AND PA COULD REMAIN DRY. FOR SAT/SUN THERE IS INCREASING LOW-
LVL WARM ADVECTION ACROSS THE FRONT RESULTING IN INCREASED POPS
FOR THE WEEKEND.

WITH THE USUAL CAVEATS ABOUT LONG-RANGE UNCERTAINTY...IT APPEARS
THAT SMWHT MORE ORGANIZED LOW PRES MAY AFFECT THE MID-ATLANTIC
REGION ON MONDAY.

TEMPS SHOULD BE ABOVE NORMAL FOR THIS WEEK BUT DROP TO NEAR NORMAL
FOR THE WEEKEND. THE GREATEST THREAT FOR EXCESSIVE HEAT APPEARS TO
BE CONFINED TO WEDNESDAY, THUS A ONE DAY EVENT WITH A
CORRESPONDING HEAT ADVISORY. TUE AND THU MAY BE UNCOMFORTABLE BUT
NOT SO THREATENING AS WED.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

KILG, KMIV, KACY AND SURROUNDING AREAS.

WITH THE 00Z TAFS

FOR THIS EVENING GENERALLY VFR CONDITIONS WITH SOUTH TO SOUTHWEST
WINDS MAINLY LESS THAN 10 KNOTS. WE USED MESOSCALE MODELS TO
INDICATE A WINDOW FOR SHOWERS MID AND LATE THIS EVENING NW OF THE
KPHL CORRIDOR AND IN THE KPHL CORRIDOR STARTING AROUND MIDNIGHT.
CONFIDENCE TOO LOW TO INCLUDE THUNDER OR BRING SHOWERS TO KACY OR
KMIV. SOME ISOLATED THUNDERSTORMS WILL BE MOVING THROUGH.

OVERNIGHT SOME RESIDUAL VFR CLOUDINESS WITH THE LIKELIHOOD OF MVFR
VSBY RESTRICTIONS DUE TO FOG OR HAZE TOWARD MORNING. WINDS WILL BE
LIGHT.

ON TUESDAY, VFR WITH NO CIG EXPECTED. A PREDOMINANT WEST TO
SOUTHWEST WIND WITH SPEEDS 5 TO 10 KTS. LATE IN THE AFTERNOON WE
START MOVING ANOTHER SEA AND BAY BREEZE FRONT REACHING THE
DELAWARE RIVER AND THE LOCAL KPHL AIRPORTS LATE IN THE AFTERNOON
OR EARLY IN THE EVENING.

OUTLOOK...
TUESDAY NIGHT: VFR. AN ISOLATED THUNDERSTORM IS POSSIBLE OVERNIGHT
FOR KABE AND NORTH.

WEDNESDAY THROUGH THURSDAY NIGHT: MAINLY VFR WITH SOME RESTRICTIONS
TO MVFR OR IFR IN SCATTERED SHOWERS AND THUNDERSTORMS.

FRIDAY: MAINLY VFR. AN ISOLATED THUNDERSTORM IS POSSIBLE FOR ILG
AND POINTS TO THE SOUTHWEST.

&&

.MARINE...
HIGH PRESSURE WILL CONTINUE TO BE ANCHORED TO OUR SOUTH THROUGH
TUESDAY. THIS WILL RESULT IN A GENERALLY CHANGEABLE SURFACE FLOW
WHICH SHOULD SETTLE FROM A SOUTHERLY DIRECTION OVERALL, HOWEVER A
SEA BREEZE INFLUENCE WILL OCCUR INTO THIS EVENING ALONG WITH A BAY
BREEZE. THIS WILL ENHANCE THE WINDS NEARSHORE FOR A TIME. ANOTHER
SEA/BAY BREEZE SHOULD OCCUR TUESDAY AFTERNOON. A WEAKENING FRONT
WILL ARRIVE TONIGHT INTO TUESDAY WITH THE CHC FOR A FEW SHOWERS OR
THUNDERSTORMS. GIVEN THE LIGHT ENOUGH FLOW AND WEAK SYSTEMS, THE
CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH TUESDAY.

OUTLOOK...

TUESDAY NIGHT THROUGH FRIDAY: SUB SCA CRITERIA EXPECTED FOR BOTH
SEAS AND WINDS OUTSIDE OF ANY THUNDERSTORM WIND GUSTS.

&&

.CLIMATE...
PHILADELPHIA HAS NOT HIT 90 DEGREES SO FAR THIS SEASON /89 BACK
ON JUNE 3RD/. HIGH CONFIDENCE THAT PHILADELPHIA WILL HAVE ITS
FIRST 90 PLUS READINGS OF THE SUMMER, ESPECIALLY TUESDAY AND
WEDNESDAY.

THE LAST TIME THE FIRST 90 DEGREE HIGH TEMPERATURE OCCURRED THIS
LATE IN JUNE WAS BACK IN 2003 /JUNE 23RD/.

THE AVERAGE FIRST DAY OF 90 DEGREES IN PHILADELPHIA IS AROUND MAY
29TH.

THE ONLY CLIMATE SITE TO REACH 90 SO FAR THIS YEAR IS KGED /MAY 27/.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...GIGI/GORSE
SHORT TERM...GORSE
LONG TERM...AMC
AVIATION...AMC/GIGI
MARINE...AMC/GORSE
CLIMATE...
Hazardous weather outlook, Jun 16, 4:26 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT MON JUN 16 2014

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027-
PAZ054-055-060>062-101-103-105-172030-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
426 PM EDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HOT AND HUMID WEATHER WEDNESDAY AND POSSIBLY THURSDAY AFTERNOON
MAY RESULT IN A COUPLE OF HOURS OF STRONG THUNDERSTORMS. THE HEAT
INDEX ON WEDNESDAY AFTERNOON MAY BRIEFLY RISE TO NEAR ADVISORY
LEVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-172030-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
426 PM EDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A HEAT ADVISORY FOR HEAT INDICES BRIEFLY AROUND 98 DEGREES MAY
NEEDED FOR WEDNESDAY AFTERNOON IN THE WILMINGTON-PHILADELPHIA-
CAMDEN-TRENTON URBAN CORRIDOR.

ADDITIONALLY THE HOT AND HUMID WEATHER WEDNESDAY OR POSSIBLY
THURSDAY AFTERNOON MAY RESULT IN A COUPLE OF HOURS OF STRONG
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-172030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
426 PM EDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE MAY BE A STRONG THUNDERSTORM WEDNESDAY OR THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 16, 8:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT MON JUN 16 2014

PAZ060-170215-
BERKS PA-
850 PM EDT MON JUN 16 2014

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 843 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELYSBURG...MOVING
SOUTHEAST AT 30 MPH. THE STORM WILL MOVE ACROSS NORTHERN AND WESTERN
BERKS COUNTY AFTER 930 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM. A FEW WIND GUSTS UP TO 40
MPH ARE ALSO POSSIBLE. GO INDOORS IF THREATENING WEATHER APPROACHES.

THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 950 PM...HAMBURG AROUND
1000 PM...LENHARTSVILLE AROUND 1010 PM AND KUTZTOWN AROUND 1020 PM.

LAT...LON 4052 7634 4052 7626 4059 7605 4058 7603
      4065 7599 4068 7589 4045 7553 4026 7568
      4014 7588 4036 7621 4038 7625 4049 7644

FORECASTER:PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:29 PM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer27 hr
Jun 16, 10:36 PM EDTSpecial Weather StatementPHIBerks54 min

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.